MAUDE Adverse Event Report: HEADWAY DUO MICROCATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER

HEADWAY DUO MICROCATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number MC162167S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded and not returned to the manufacturer for evaluation; therefore, the alleged product issue cannot be confirmed.
 
Event or Problem Description
It was reported that during an embolization procedure using the onyx liquid embolic, the microcatheter was captured in solidified embolic and separated as it was being removed from the onyx construct.The separated remnant of the microcatheter was aspirated from the patient without incident.There was no reported patient injury.

Brand Name
HEADWAY DUO MICROCATHETER
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
MDR Report Key10795732
Report Number2032493-2020-00316
Device Sequence Number1074446
Product Code DQO
UDI-Device Identifier00810170014413
UDI-Public(01)00810170014413(11)200526(17)230430(10)20052611H
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Model NumberMC162167S
Device Catalogue NumberMC162167S
Device Lot Number20052611H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/05/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight80